Pacific Journal of Mathematics

On the characterization of an interesting property of the arcsin distribution.

J. H. B. Kemperman and M. Skibinsky

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 457-465.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723977

Mathematical Reviews number (MathSciNet)
MR705244

Zentralblatt MATH identifier
0514.62019

Subjects
Primary: 62E10: Characterization and structure theory
Secondary: 22C05: Compact groups 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization

Citation

Kemperman, J. H. B.; Skibinsky, M. On the characterization of an interesting property of the arcsin distribution. Pacific J. Math. 103 (1982), no. 2, 457--465. https://projecteuclid.org/euclid.pjm/1102723977


Export citation

References

  • [1] B. C. Arnold and R. A. Groeneveld, Some properties of the Arcsin distribution,J. Amer. Statist. Assoc., 75 (1980), 173-175.
  • [2] S. Karlin and W. Studden, Tchebycheff Systems:With ApplicationsinAnalysis and Statistics, Intercience, New York, 1966.
  • [3] R. M. Norton, On properties of the Arcsin law, Sankhya, Series A 37 (1975), 306-308.
  • [4] R. M. Norton,Moment properties and the Arcsin law, Sankya, Series A 40 (1978), 192-198.
  • [5] R. Shantaram, A characterizationof the Arcsin law, Sankhya, Series A 40 (1978), 199-207.
  • [6] R. Shantaram, On the stochastic equation X-\-Y=XY,Manuscript no. 62. International Summer School on Statistical Distributions in Scientific Work, (1980), Trieste.